MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 6 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 6 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that: the patient has oxford implanted from the 2018 surgery.Poly became dislocated anteriorly so revision was necessary to increase poly thickness and relocate.Patient involved.
 
Additional Manufacturer Narrative
(b)(4).Initial report.The client has indicated that the product will not be returned to zimmer biomet for an investigation.The investigation is currently underway.Once the investigation has concluded, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay supplemental information.Complaint summary: dimensional and visual inspection of the part could not be conducted as the product was not returned or photographs provided by the complainant for review to confirm the reported event.The device history records for item # 159550 lot # 409830 were reviewed for deviations and/or anomalies with no anomalies/deviations identified.The device is used for treatment.Compatibility review was not applicable for the reported event.The complaint history review for 159550 did not identify any previous complaints.Medical records/radiographs were not provided.The likely condition of the device when it left zimmer biomet is conforming to the specification.The reported event has not been confirmed as the products have not been returned for evaluation and the dhr review could not be reviewed to identify any issues as the lot number was not provided.The definitive root cause of the reported event cannot be determined with the information provided.No corrective actions, preventive actions, or field actions resulted after the investigation of this event.If any additional information is discovered or received that may adjust any conclusions or data, a supplemental report will be rendered accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
OXF ANAT BRG LT MD SIZE 6 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14110883
Report Number3002806535-2022-00218
Device Sequence Number4776255
Product Code NRA
UDI-Device Identifier05019279785964
UDI-Public05019279785964
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2021
Device Model NumberN/A
Device Catalogue Number159550
Device Lot Number409830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date05/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale